MathSciNet Relay Station
MathSciNet bibliographic data
MR1474377 65H20
You, Zhao-Yong; Wang, Chuan-Long A concept of nonlinear block diagonal dominance. J. Comput. Appl. Math. 83 (1997), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement